The Fourier restriction norm method for the Zakharov-Kuznetsov equation

Gruenrock A, Herr S (2014)
Discrete and Continuous Dynamical Systems - Series A 34(5): 2061-2068.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
;
Abstract / Bemerkung
The Cauchy problem for the Zakharov-Kuznetsov equation is shown to be locally well-posed in H-s(R-2) for all s > 1/2 by using the Fourier restriction norm method and bilinear refinements of Strichartz type inequalities.
Stichworte
estimates; bilinear; low regularity; Zakharov-Kuznetsov equation; well-posedness; Fourier restriction norm method
Erscheinungsjahr
2014
Zeitschriftentitel
Discrete and Continuous Dynamical Systems - Series A
Band
34
Ausgabe
5
Seite(n)
2061-2068
ISSN
1078-0947
Page URI
https://pub.uni-bielefeld.de/record/2641804

Zitieren

Gruenrock A, Herr S. The Fourier restriction norm method for the Zakharov-Kuznetsov equation. Discrete and Continuous Dynamical Systems - Series A. 2014;34(5):2061-2068.
Gruenrock, A., & Herr, S. (2014). The Fourier restriction norm method for the Zakharov-Kuznetsov equation. Discrete and Continuous Dynamical Systems - Series A, 34(5), 2061-2068. doi:10.3934/dcds.2014.34.2061
Gruenrock, A., and Herr, S. (2014). The Fourier restriction norm method for the Zakharov-Kuznetsov equation. Discrete and Continuous Dynamical Systems - Series A 34, 2061-2068.
Gruenrock, A., & Herr, S., 2014. The Fourier restriction norm method for the Zakharov-Kuznetsov equation. Discrete and Continuous Dynamical Systems - Series A, 34(5), p 2061-2068.
A. Gruenrock and S. Herr, “The Fourier restriction norm method for the Zakharov-Kuznetsov equation”, Discrete and Continuous Dynamical Systems - Series A, vol. 34, 2014, pp. 2061-2068.
Gruenrock, A., Herr, S.: The Fourier restriction norm method for the Zakharov-Kuznetsov equation. Discrete and Continuous Dynamical Systems - Series A. 34, 2061-2068 (2014).
Gruenrock, Axel, and Herr, Sebastian. “The Fourier restriction norm method for the Zakharov-Kuznetsov equation”. Discrete and Continuous Dynamical Systems - Series A 34.5 (2014): 2061-2068.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1302.2034

Suchen in

Google Scholar